Preface to the Special Issue on Algorithmic Game Theory



Gairing, Martin and Savani, Rahul ORCID: 0000-0003-1262-7831
(2019) Preface to the Special Issue on Algorithmic Game Theory. THEORY OF COMPUTING SYSTEMS, 63 (1). 2 - 3.

[img] Text
guest_editorial.pdf - Accepted Version

Download (55kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 18 Jan 2019 11:10
Last Modified: 08 Aug 2022 20:11
DOI: 10.1007/s00224-018-9869-y
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3031127